# SDR A6WA200640272

- Difficulty date: July 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 15,293 hours, 14,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR WOULD NOT OPEN WITH PASSENGERS ONBOARD.  FUNCTION NORMAL WITH AIRCRAFT EMPTY..  PLACARDED AND PLACED ON MEL.  COMPLIED WITH INSPECTION AND FUNCTION CHECK OF PASSENGER DOOR IAW AMM.  PERFORMED ADJUSTMENT OF UPPER TORQUE TUBE IAW AMM.  OPS CHECK GOOD.  (K)
